# SDR 98ZZZX4429

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Part number: MS3476W12105
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING BASE LEG, PILOT INSTRUMENT LIGHTS WENT OUT.  WHEN CIRCUIT BREAKER WAS RESET, SPARKS WERE OBSERVED AT THE LOWER INSIDE CORNER OF THE PILOTS WINDSHIELD NEAR CENTER POST.  FOUND INSTRUMENT LIGHT WIRE CHAFED AGAINST THE FUEL QUANTITY INDICATION CANNON PLUG.  REF:  412 IPC, FIGURE 96-6-63.
